# SDR DALA2023100608230

- Difficulty date: September 25, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,805 hours, 29,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2999990) ONE CRACK INDICATION FOUND ON FUSELAGE STA 827 LH SIDE FRAME AT THE INBOARD FASTENER HOLE OF A/C RAIL BRACKET. ONE CRACK INDICATION FOUND ONE FUSELAGE STA 827 LH SIDE FRAME AT THE INBOARD FASTENER HOLE OF A/C RAIL BRACKET WAS REPAIRED I.A.W TASK CARD NO: 2526-01236-02A/J:056_S:0001_2526-01236-02A_ET/UT.
